×

Found 47,847 Documents (Results 1–100)

100
MathJax

Semiclassical asymptotics of the spectrum of a two-dimensional Hartree type operator near boundaries of spectral clusters. (English. Russian original) Zbl 07566771

J. Math. Sci., New York 264, No. 5, 617-632 (2022); translation from Probl. Mat. Anal. 116, 119-133 (2022).
MSC:  81Qxx 35Pxx 58Jxx
PDF BibTeX XML Cite
Full Text: DOI

Evolutes of meridians and asymptotics on pseudospheres. (English. Russian original) Zbl 07557126

J. Math. Sci., New York 263, No. 3, 371-378 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 169, 23-30 (2019).
MSC:  51M10 53C50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software